| Model Number |
AVEA |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).Any additional information received from the customer will be included in a follow-up report at this time, the suspect device has not been returned for evaluation.Therefore, no root cause could be determined yet.
Event or Problem Description
It was reported to vyaire medical that the avea ventilator occurred blank screen.At this time, patient involvement is unknown with the reported event.